Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lamictal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-08-2007, 08:20 PM
Ed
Guest
 
Posts: n/a
Default No Subject

I Started taking lamictal 1 month ago, and I have since gone to the ER twice. What hapens with me is I loose my ability to go to bed and fall asleep normal. I lay in bed and try to cope with a bombbartment of racing thoughts. I have to get out of bed because as soon as I find my sweet spot on my bed I start hearing voices from under my bed espesially ones calling my name. Today is Saturday 10-14-07 so I cant see my doctor untill Monday, I am hoping we can find the right fix. I am currently talking<br>60mg geodom x2/day 600mg Lithium x2/day and lamictal 100mg x2/day.For Biplor When I started these med combinations and doses I did real good <br>for about 3 weeks then all hell broke loose, and the voices came, If <br>they have to come why dont they come in the day and let me sleep nights. My THX to this sight for letting me voice and cotribute. I wish every one <br>stabillity in the world of meds.<br>God is the ultimate medicine man. Give him a try. Peace Ed<br>
Reply With Quote
  #2  
Old 02-07-2008, 06:59 PM
Kari
Guest
 
Posts: n/a
Default No Subject

Hi Ed, I hope you have the meds worked out. I wanted to share my experience with you. I have a history of anti-depressants working and then they quit (bipolar II, ADD} depression is my issue, I kinda wish I could be manic a couple of days, my house is a mess! Oct of 2007 I was put on Lamictal following the most manic/depression episode I have ever experinced and I was suicidal which I had never had been in the past, and just before that I had what was suspected of at least 2 petit mal seizures, maybe from the meds I was taking. Once I started the Lamictal I worked up to 200mg a day, After the seizures I had to go cold turkey and the depression cost me my job. About 6 weeks ago the Lamictal started to fizzle out so I went to 300mg. It helped for about a week. She then also prescribed me 40mg of Geodone and I have taken 30mg of Adderal daily for quite awhile. The Geodone which has put me back to being manic depressive, insomnia, blurred vision, I cant eat and I cant concentrate. I know it is the Geodone. I have taken it less than a week and I will not take anymore. And this is so scrambled and I dont know how to write it the right way, I am so tired and I cant think.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:23 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.